Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Uniqueness of a three-dimensional stochastic differential equation

Carl Mueller and Giang Truong

Vol. 13 (2020), No. 3, 433–444

In order to extend the study of the uniqueness property of multidimensional systems of stochastic differential equations, we look at the following three-dimensional system of equations, of which the two-dimensional case has been well studied: dXt = Y tdt, dY t = Ztdt, dZt = |Xt|αdBt. We prove that if (X0,Y 0,Z0)(0,0,0) and 3 4 < α < 1, then the system of equations has a unique solution in the strong sense.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

white noise, stochastic differential equations, uniqueness
Mathematical Subject Classification 2010
Primary: 60H10
Secondary: 34F05
Received: 3 October 2019
Revised: 18 February 2020
Accepted: 23 May 2020
Published: 14 July 2020

Communicated by Amarjit Singh Budhiraja
Carl Mueller
Department of Mathematics
University of Rochester
Rochester, NY
United States
Giang Truong
Department of Mathematics
University of Rochester
Rochester, NY
United States